On indefinite binary quadratic forms

A. Oppenheim University of Malaya, Singapore, Malaya

TBD mathscidoc:1701.331079

Acta Mathematica, 91, (1), 43-50, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 243 downloads ] [ 0 comments ]
@inproceedings{a.1954on,
  title={On indefinite binary quadratic forms},
  author={A. Oppenheim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203138832092788},
  booktitle={Acta Mathematica},
  volume={91},
  number={1},
  pages={43-50},
  year={1954},
}
A. Oppenheim. On indefinite binary quadratic forms. 1954. Vol. 91. In Acta Mathematica. pp.43-50. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203138832092788.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved